Alert archive / Idaho / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Dec 2, 2007, 2:35 AM MST. It took effect at Dec 2, 2007, 5:00 PM MST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 2:35 AM MST (09:35 UTC)
- In effect from
- Dec 2, 2007, 5:00 PM MST
- Expired
- Dec 4, 2007, 3:18 AM MST
- In force
- 34 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPIH 020935 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 235 AM MST SUN DEC 2 2007 IDZ018-031-022145- /O.NEW.KPIH.WS.W.0005.071203T0000Z-071204T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE 235 AM MST SUN DEC 2 2007 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY. A STRONG NORTH PACIFIC STORM WILL REACH OREGON THIS MORNING AND MOVE INTO CENTRAL IDAHO TONIGHT. AN EXTENSIVE MOISTURE FIELD ACCOMPANIES THIS STORM...AND WITH COLD AIR ALREADY IN PLACE...THE PROBABILITY IS HIGH FOR MODERATE TO HEAVY SNOW IN THE CENTRAL MOUNTAINS FROM SUNDAY EVENING THROUGH MONDAY EVENING. SNOWFALL TOTALS OF 12 TO 15 INCHES ARE POSSIBLE ABOVE 7000 FEET. ACCUMULATIONS IN THE VALLEYS ARE TOUGHER TO ESTIMATE AS WARM AIR IN THE LOW LEVELS OF THE STORM WILL PUSH HIGH TEMPERATURES INTO THE UPPER 30S TO LOW 40S ON MONDAY...LIMITING VALLEY SNOWFALL. VALLEY TOTALS OF 4 TO 6 INCHES SEEM REASONABLE AT THIS TIME. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ019-022145- /O.NEW.KPIH.WS.W.0005.071203T0600Z-071204T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 235 AM MST SUN DEC 2 2007 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY. A STRONG NORTH PACIFIC STORM WILL REACH OREGON THIS MORNING AND MOVE INTO CENTRAL IDAHO TONIGHT. AN EXTENSIVE MOISTURE FIELD ACCOMPANIES THIS STORM...AND WITH COLD AIR ALREADY IN PLACE...THE PROBABILITY IS HIGH FOR MODERATE TO HEAVY SNOW IN THE UPPER SNAKE HIGHLANDS AND TETON MOUNTAINS FROM SUNDAY NIGHT THROUGH MONDAY EVENING. SNOWFALL TOTALS OF 12 TO 15 INCHES ARE POSSIBLE ABOVE 7000 FEET. ACCUMULATIONS IN THE VALLEYS ARE TOUGHER TO ESTIMATE AS WARM AIR IN THE LOW LEVELS OF THE STORM WILL PUSH HIGH TEMPERATURES INTO THE MID TO UPPER 30S ON MONDAY...LIMITING VALLEY SNOWFALL. VALLEY TOTALS OF 4 TO 6 INCHES SEEM REASONABLE AT THIS TIME. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
6 follow-up statements
000 WWUS45 KPIH 022124 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 224 PM MST SUN DEC 2 2007 IDZ018-031-031100- /O.CON.KPIH.WS.W.0005.071203T0000Z-071204T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE 224 PM MST SUN DEC 2 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY. A STRONG NORTH PACIFIC STORM WILL MOVE INTO CENTRAL IDAHO TONIGHT. AN EXTENSIVE MOISTURE FIELD ACCOMPANIES THIS STORM...AND WITH COLD AIR ALREADY IN PLACE...THE PROBABILITY IS HIGH FOR MODERATE TO HEAVY SNOW IN THE CENTRAL MOUNTAINS FROM SUNDAY EVENING THROUGH MONDAY EVENING. SNOWFALL TOTALS OF 12 TO 17 INCHES ARE POSSIBLE ABOVE 6500 FEET. ACCUMULATIONS IN THE VALLEYS ARE TOUGHER TO ESTIMATE AS WARM AIR IN THE LOW LEVELS OF THE STORM WILL PUSH HIGH TEMPERATURES INTO THE UPPER 30S TO LOW 40S ON MONDAY...LIMITING VALLEY SNOWFALL. VALLEY TOTALS OF 5 TO 8 INCHES SEEM REASONABLE AT THIS TIME. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ019-031100- /O.CON.KPIH.WS.W.0005.071203T0600Z-071204T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 224 PM MST SUN DEC 2 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY. A STRONG NORTH PACIFIC STORM WILL MOVE INTO CENTRAL IDAHO TONIGHT. AN EXTENSIVE MOISTURE FIELD ACCOMPANIES THIS STORM...AND WITH COLD AIR ALREADY IN PLACE...THE PROBABILITY IS HIGH FOR MODERATE TO HEAVY SNOW IN THE UPPER SNAKE HIGHLANDS AND TETON MOUNTAINS FROM SUNDAY NIGHT THROUGH MONDAY EVENING. SNOWFALL TOTALS OF 12 TO 15 INCHES ARE POSSIBLE ABOVE 6500 FEET. ACCUMULATIONS IN THE VALLEYS ARE TOUGHER TO ESTIMATE AS WARM AIR IN THE LOW LEVELS OF THE STORM WILL PUSH HIGH TEMPERATURES INTO THE MID TO UPPER 30S ON MONDAY...LIMITING VALLEY SNOWFALL. VALLEY TOTALS OF 4 TO 6 INCHES SEEM REASONABLE AT THIS TIME. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KPIH 031033 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 333 AM MST MON DEC 3 2007 IDZ018-031-032300- /O.CON.KPIH.WS.W.0005.000000T0000Z-071204T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE 333 AM MST MON DEC 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A PLUME OF DEEP MOISTURE WILL SPILL OVER IDAHO THROUGHOUT THE DAY TODAY AND LINGER INTO THE EVENING. MODERATE SNOWFALL WILL IMPACT THE AREA WITH SNOWFALL TOTALS OF 6 TO 12 INCHES POSSIBLE. ACCUMULATIONS WILL FAVOR ELEVATIONS ABOVE 6500 FEET. IN ADDITION TO SNOWFALL...THIS STORM WILL GENERATE VERY GUSTY WINDS AT TIMES. SIGNIFICANT BLOWING AND DRIFTING OF SNOW IS ANTICIPATED TODAY IN OPEN AND HIGH ELEVATION AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ019-032300- /O.CON.KPIH.WS.W.0005.000000T0000Z-071204T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 333 AM MST MON DEC 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. LIGHT TO MODERATE SNOWFALL AND GUSTY WINDS WILL AFFECT THE AREA THROUGHOUT THE DAY TODAY AND INTO THIS EVENING. SNOW TOTALS OF 6 TO 12 INCHES ARE POSSIBLE...MAINLY ABOVE 6500 FEET. GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOWFALL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KPIH 032144 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 244 PM MST MON DEC 3 2007 IDZ018-031-040000- /O.CON.KPIH.WS.W.0005.000000T0000Z-071204T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE 244 PM MST MON DEC 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS BY EVENING. ADDITIONAL SNOWFALL OF 2 TO 4 INCHES IS POSSIBLE. ACCUMULATIONS WILL FAVOR ELEVATIONS ABOVE 6500 FEET. IN ADDITION TO SNOWFALL...THIS STORM IS PRODUCING GUSTY WINDS AT TIMES. SIGNIFICANT BLOWING AND DRIFTING OF SNOW IS ANTICIPATED IN OPEN AND HIGH ELEVATION AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ019-040000- /O.CON.KPIH.WS.W.0005.000000T0000Z-071204T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 244 PM MST MON DEC 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING HOURS...TAPERING OFF TO SNOW SHOWERS OVERNIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE...MAINLY ABOVE 6500 FEET. GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOWFALL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KPIH 032359 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 459 PM MST MON DEC 3 2007 IDZ018-031-040100- /O.EXP.KPIH.WS.W.0005.000000T0000Z-071204T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE 459 PM MST MON DEC 3 2007 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE MOIST PACIFIC FLOW ASSOCIATED WITH THE LATEST STORM SYSTEM WILL BEGIN TO TAPER OFF THIS EVENING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE MAINLY IN THE MOUNTAINS. SINCE THE BRUNT OF THE STORM HAS SHIFTED EAST OF THE REGION AND SIGNIFICANT SNOWFALL IS NO LONGER EXPECTED...THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM THIS AFTERNOON. $$ IDZ019-040600- /O.CON.KPIH.WS.W.0005.000000T0000Z-071204T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 459 PM MST MON DEC 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING HOURS...TAPERING OFF TO SNOW SHOWERS OVERNIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE...MAINLY ABOVE 6500 FEET. GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOWFALL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KPIH 040523 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1023 PM MST MON DEC 3 2007 IDZ019-041100- /O.EXT.KPIH.WS.W.0005.000000T0000Z-071204T1100Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 1023 PM MST MON DEC 3 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM MST TUESDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 AM MST TUESDAY FOR THE UPPER SNAKE HIGHLANDS. SNOW CONTINUED FALL ACROSS THE UPPER SNAKE HIGHLANDS THIS EVENING WITH SEVERAL AUTOMATED OBSERVATION SITES INDICATING APPROXIMATELY 2 TO 4 INCHES OF ADDITIONAL SNOWFALL. THE REGIONAL RADAR LOOP AND SATELLITE IMAGERY CONTINUED TO INDICATE A GOOD SOURCE OF MOISTURE PUSHING EAST INTO THE REGION THIS EVENING THUS THE WINTER STORM WARNING AS BEEN EXTENDED THROUGH 4 AM MST TUESDAY MORNING. ADDITIONAL SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE OVERNIGHT...MAINLY ABOVE 6500 FEET WHILE GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOWFALL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KPIH 041018 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MST TUE DEC 4 2007 IDZ019-041130- /O.CAN.KPIH.WS.W.0005.000000T0000Z-071204T1100Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 318 AM MST TUE DEC 4 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW SHOWERS ARE EXPECTED TO LINGER AT TIMES TODAY...HOWEVER SIGNIFICANT ACCUMULATIONS ARE NOT ANTICIPATED. THEREFORE THE WINTER STORM WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Dec 1, 1:45 PM MST, 12 hours 50 minutes earlier.
Area forecast discussion, Dec 1, 1:45 PM MST, 12 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 145 PM MST SAT DEC 1 2007 .SHORT TERM...TONIGHT THROUGH TUESDAY. FAIRLY ACTIVE PATTERN THROUGHOUT THE SHORT TERM WITH A HEALTHY AMOUNT OF SNOW EXPECTED FOR THE CENTRAL MOUNTAINS...NORTHERN AND EASTERN HIGHLANDS. LIGHT SNOW CONTINUES TO MOVE ACROSS SOUTHEAST IDAHO THIS AFTERNOON. THIS IS DUE TO AN UPPER TROUGH THAT IS ADVANCING THROUGH THE REGION. AMOUNTS HAVE BEEN RATHER LIGHT WITH MOST AREAS ONLY SEEING A LIGHT DUSTING. THIS TROUGH WILL MOVE THROUGH THE AREA TONIGHT WITH MODELS ONLY SUGGESTING LOW SNOW CHANCES IN THE HIGH COUNTRY TONIGHT. EXPECT SKIES TO REMAIN MOSTLY CLOUDY WITH MODELS CONTINUING TO SHOW A GOOD DEAL OF LOW LEVEL MOISTURE HANGING AROUND STILL. ALTHOUGH THERE HAS BEEN SOME CLEARING ACROSS NEVADA THIS AFTERNOON AND THIS MAY PROVIDE A FEW BREAKS IN OUR AREA TONIGHT. ON SUNDAY...WESTERLY FLOW ALOFT DEVELOPS AND A STRONG PUSH OF PACIFIC MOISTURE WILL BE ASSOCIATED WITH IT. THIS PUSH OF MOISTURE WILL PERSIST THROUGH SUNDAY AND SUNDAY NIGHT. ALTHOUGH THERE ARE NO SIGNIFICANT SYSTEMS TO PROVIDE ADDITIONAL LIFT FOR SUNDAY AND SUNDAY NIGHT...THE UPPER JET OVERHEAD ALONG WITH TOPOGRAPHICAL LIFT AND THE ABUNDANT MOISTURE SHOULD PRODUCE GOOD QPF IN THE CENTRAL MOUNTAINS...EASTERN AND NORTHERN HIGHLANDS. THE ORIENTATION OF THE MOISTURE ALONG WITH DOWNSLOPE EFFECTS LEADS TO LOW CHANCES FOR THE SNAKE VALLEY AND SOUTHERN HIGHLANDS. THE MAIN PUSH OF MOISTURE SHOULD OCCUR LATE SUNDAY AFTERNOON THROUGH MONDAY MORNING. DURING THIS TIME...A FOOT OF SNOW MAY BE POSSIBLE IN THE CENTRAL MOUNTAINS ABOVE 9000FT...BELOW 9000FT AMOUNTS ARE REDUCED TO AROUND 6 INCHES OR SO. SINCE THE CRITERIA FOR A WINTER STORM IS 9 INCHES IN 24 HOURS BELOW 9000FT...WILL NOT BE ISSUING ANY HEADLINES WITH THIS SYSTEM AT THIS TIME. ON MONDAY...UPPER RIDGE BEGINS TO BUILD OVER THE REGION. THIS WILL FORCE THE PRECIPITATION NORTHWARD. ACCOMPANYING THE RIDGE WILL BE WARMER TEMPERATURES WHICH WILL RAISE THE SNOW LEVELS TO 5000-6000FT. THE RIDGE IS EXPECTED TO FLATTEN OUT SOMEWHAT ON MONDAY NIGHT AND TUESDAY AS A SHORTWAVE TROUGH MOVES OVER THE AREA. THIS WILL DIRECT THE MOIST FLOW BACK SOUTHWARD ONCE AGAIN...ALTHOUGH THE MODELS DO NOT SHOW THAT THE MOISTURE PUSH IS AS STRONG AS IT WILL BE ON SUNDAY/SUNDAY NIGHT. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL TONIGHT AND SUNDAY...BEFORE CLIMBING ABOVE NORMAL FOR MONDAY AND TUESDAY. VALLE .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY NIGHT...MODELS BEGIN TO LOSE AGREEMENT ON PATTERN ACROSS EASTERN IDAHO AND THE WESTERN STATES. FOR WED...GFS HAS LOW AMPLITUDE WAVE MOVING ACROSS THE AREA WHILE ECMWF HAS A SLOWER STRONGER TROF MOVING ACROSS AFFECTING THE AREA THROUGH EARLY THU. SECOND AND STRONGER SYSTEM PROGGED BY BOTH CLOSING OFF TO THE WEST OF ID BY THU PM AND DROPPING TO THE SOUTHWEST OF THE REGION. THERE IS NO MODEL AGREEMENT WHATSOEVER ON THE TRACK OF CLOSED LOW BUT AT LEAST MODELS SHOW SOME KIND OF TROF MOVING ACROSS THE AREA THROUGH FRI NIGHT. THE OVERALL MESSAGE IS THAT THE PATTERN WILL REMAIN UNSETTLED WITH A SLOW COOLING TREND...WITH REALLY NO AGREEMENT ON THE DETAILS OF HOW THIS PATTERN WILL EVOLVE. AM EXPECTING THE MAJORITY OF PRECIP TO FALL IN THE MTNS WITH LESSER AMTS FOR THE SNAKE PLAIN/EASTERN MAGIC VALLEY. IN TERMS OF GRIDS...MADE MINOR TWEAKS TO THE EXTENDED FCST. KEYES .AVIATION...AS OF 130PM MST...STILL QUITE A BIT OF MVFR/IFR/LIFR CONDITIONS AS -SN CONTINUES TO FALL WITH SLOW MOVING TROF STILL TO THE WEST. WINDS HAVE PICKED UP AT KBYI/KPIH/KIDA TO AROUND 8 TO 14KTS. WE SHOULD SEE LOW CLOUDS/-SN ENDING LATER THIS EVENING AS TROF FINALLY PUSHES THROUGH THE AREA. EXPECT MID LEVEL CLOUDS TO REMAIN OVERNIGHT WITH MODELS/CROSS SECTIONS SHOWING POSSIBLE BKN LOW LEVEL CLOUDS AND -SN/SNOW FLURRIES CLOSER TO SUNRISE INTO THE MORNING HOURS. THIS WOULD CREATE MVFR/IFR CONDITIONS AT TIMES. THERE SHOULD BE AN OVERALL BREAK IN WIDESPREAD PRECIP UNTIL LATE SUN PM AS NEXT SYSTEM APPROACHES THE AREA. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 1, 3:44 AM MST, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 344 AM MST SAT DEC 1 2007 IDZ017>025-031-032-021045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 344 AM MST SAT DEC 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER LEVEL TROF WILL MAKE ITS WAY ACROSS SE IDAHO TODAY ACCOMPANIED BY A WEDGE OF PACIFIC MOISTURE. THIS WILL KEEP WIDESPREAD CLOUD COVER OVER THE REGION WITH BRIEF PERIODS OF LIGHT SNOW MAINLY SOUTH AND EAST OF THE I-15 AND I-84/86 CORRIDORS. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. COMBINATION OF WEAK UPPER LEVEL RIDGING OVER THE SRN GREAT BASIN AND ANOTHER UPPER TROUGH ALONG THE PACIFIC NORTHWEST COAST WILL SET UP POSSIBLE OVERRUNNING/MODERATE SNOW EVENT...WARM MOIST AIR ALOFT OVER COLD SURFACE AIR...FOR CENTRAL MTNS AND UPPER SNAKE HIGHLANDS ON MON AND TUES. AS THIS TROUGH MOVES INTO WY/MT...DRY NORTHWEST FLOW PATTERN RETURNS FOR A SHORT TIME ON WED BEFORE NEXT DISTURBANCE ARRIVES ON THURSDAY WITH ANOTHER CHANCE FOR LIGHT SNOW ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Winter Storm Warnings in Idaho, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.